MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical

BOSTON SCIENTIFIC CORPORATION Trapezoid RX; lithotriptor, biliary mechanical
Model Number M00510880
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, a trapezoid rx was used with an alliance ii handle to attempt to crush a 10mm biliary stone.However, the handle cannula broke.The basket was manually removed from the biliary duct but with difficulty.Another trapezoid rx was used to complete the procedure.No patient complications were reported; however, the procedure took longer than anticipated due to the equipment fault.The patient's condition following procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of handle cannula break.Imdrf device code a150207 captures the reportable event of device difficult to remove.Imdfr device code a23 captures the reportable event of basket failure to crush stone.Block h11: the complaint device was not returned; therefore, product analysis could not be performed.For this reason and due to lack of evidence the reported event cannot be confirmed.The device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.A similar complaint review was completed.There were no emerging trends identified that warrant further action.A risk review was completed and confirmed that the events of "handle cannula break, device difficult to remove, and basket failure to crush stone" were defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information provided, the most probable cause of the reported issues "handle cannula break, device difficult to remove, and basket failure to crush stone" cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.Also, for the events additional device required and prolonged episode of care, it happened during the procedure, and the most probable cause of these reported issues cannot be established due to lack of evidence.For this reason, the event will be classified as cause not established.All compiled information on this investigation determines that the most probable cause is cause not established.

Brand Name
Trapezoid RX
Common Device Name
lithotriptor, biliary mechanical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50850698
Report Number3005099803-2026-03900
Device Sequence Number10025690
Product Code LQC
UDI-Device Identifier08714729296393
UDI-Public(01)08714729296393(17)270326(10)38936771
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00510880
Device Catalogue NumberM00510880
Device Lot Number0038936771
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown